Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1950, Volume 27(69), Number 1, Pages 147–156 (Mi msb5907)  

This article is cited in 6 scientific papers (total in 7 papers)

On systems of differential equations containing parameters

A. N. Tikhonov


Full text: PDF file (836 kB)

Bibliographic databases:
Received: 03.01.1949

Citation: A. N. Tikhonov, “On systems of differential equations containing parameters”, Mat. Sb. (N.S.), 27(69):1 (1950), 147–156

Citation in format AMSBIB
\Bibitem{Tik50}
\by A.~N.~Tikhonov
\paper On systems of differential equations containing parameters
\jour Mat. Sb. (N.S.)
\yr 1950
\vol 27(69)
\issue 1
\pages 147--156
\mathnet{http://mi.mathnet.ru/msb5907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=36902}
\zmath{https://zbmath.org/?q=an:0041.42316}


Linking options:
  • http://mi.mathnet.ru/eng/msb5907
  • http://mi.mathnet.ru/eng/msb/v69/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, V. M. Volosov, “The work of Tikhonov and his pupils on ordinary differential equations containing a small parameter”, Russian Math. Surveys, 22:2 (1967), 124–142  mathnet  crossref  mathscinet  zmath
    2. V. N. Gol'dberg, “Discontinuous solutions of nonlinear mixed problems for hyperbolic equations on a plane”, Math. USSR-Sb., 16:2 (1972), 159–180  mathnet  crossref  mathscinet  zmath
    3. A. B. Vasil'eva, “The development of the theory of ordinary differential equations with a small parameter multiplying the highest derivative during the period 1966–1976”, Russian Math. Surveys, 31:6 (1976), 109–131  mathnet  crossref  mathscinet  zmath
    4. Yu. M. Kabanov, S. M. Pergamenshchikov, “Singular perturbations of stochastic differential equations”, Math. USSR-Sb., 71:1 (1992), 15–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Kozlov M.V., Schennikov V.N., “Odin podkhod k issledovaniyu ustoichivosti reshenii singulyarno vozmuschennykh sistem differentsialnykh uravnenii”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2011, no. 2, 49–57  elib
    6. Kozlov M.V., Schennikov V.N., “Ogranichennost reshenii sistem singulyarno vozmuschennykh differentsialnykh uravnenii”, Izvestiya vysshikh uchebnykh zavedenii. povolzhskii region. fiziko-matematicheskie nauki, 2012, no. 2, 36–42  elib
    7. A. A. Belolipetskii, A. M. Ter-Krikorov, “Solution of Tikhonov's motion-separation problem using the modified Newton–Kantorovich theorem”, Comput. Math. Math. Phys., 58:2 (2018), 223–229  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:619
    Full text:295

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021